# SDR RAIA950857

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 8,961 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7440 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE.  GROUND PERFORMANCE RUNS REVEALED NORMAL PARAMETERS AND LEAKS CHECK GOOD.  AIRCRAFT TT 9814.0.  ENGINE TT 8691.0.  (X)
